After increasing my dose, I had profuse sweating, heat intolerance, palpitations, asthenia, low B/P, graying out to the floor, increased heart rate. NO SEIZURES OR IRREGULAR HEARTBEAT. Does that sound like the syndrome? I didn't know at the time. I'm getting off the drug now slowly and I'm better.
That sounds like effexor side effects. I've been on it over 10 yrs and I still have the heat intolerance and sweating. If that's all you're on, serotonin syndrome at normal dosages is probably a pretty slim possibility. Here are the first signs of sss. agitation or restlessness.
Rapid heart rate and high blood pressure.
Loss of muscle coordination or twitching muscles.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2010 • 1 answer
Posted 18 Sep 2013 • 1 answer
Posted 26 Jul 2014 • 2 answers
My sister died in 2007 after taking wellbutrin. It directly caused her to have not only seizures but
Posted 29 Sep 2015 • 6 answers
Posted 26 Dec 2015 • 1 answer